Alert archive / Kentucky / River Flood Warnings in 2016
River Flood Warning 5, NWS Louisville, KY
NWS Louisville, KY issued this river flood warning at Feb 24, 2016, 8:27 AM CST for Butler County, Warren County, Kentucky. It took effect at Feb 24, 2016, 4:34 PM CST. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Feb 24, 2016, 8:27 AM CST (14:27 UTC)
- In effect from
- Feb 24, 2016, 4:34 PM CST
- Expired
- Feb 28, 2016, 4:00 AM CST
- In force
- 3 days
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Butler County, KY, Warren County, KY
The radar
The Ft Campbell radar (KHPX), 85 km from the middle of the area, began a volume at 14:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted.
687
WGUS43 KLMK 241427
FLWLMK
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE, KY
927 AM EST WED FEB 24 2016
...The National Weather Service in Louisville KY has issued a Flood
Warning for the following rivers in Kentucky...
Green River at Woodbury
affecting the following counties in Kentucky...Butler...Warren.
.Around an inch an a half of rain over the last 24 hours will cause
the river to rise.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are affected by these crests take any necessary actions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
&&
KYC031-227-250227-
/O.NEW.KLMK.FL.W.0005.160224T2234Z-160228T1000Z/
/WDBK2.1.ER.160224T2234Z.160226T0600Z.160228T0400Z.NO/
927 AM EST WED FEB 24 2016
The National Weather Service in Louisville KY has issued a
* Flood Warning for
the Green River at Woodbury.
* from this afternoon to late Saturday night.
* At 9:00 AM Wednesday the stage was 30.2 feet.
* Flood stage is 33.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 36.6 feet by early Friday morning. The
river will fall below flood stage by Saturday before midnight.
* Impact...At 37.0 feet...Several county roads flood near Woodbury.
* Flood History...This crest compares to a previous crest of 37.3
feet on May 11 2009.
&&
LAT...LON 3724 8641 3728 8659 3739 8678 3728 8680
3716 8665 3713 8641
$$
CMC5 follow-up statements
147
WGUS83 KLMK 250038
FLSLMK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
738 PM EST WED FEB 24 2016
...The Flood Warning continues for the following rivers in
Kentucky...
Green River at Woodbury
affecting the following counties in Kentucky...Butler...Warren.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are affected by these crests take any necessary actions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
&&
KYC031-227-251838-
/O.CON.KLMK.FL.W.0005.000000T0000Z-160228T1000Z/
/WDBK2.1.ER.160225T0123Z.160226T0600Z.160228T0400Z.NO/
738 PM EST WED FEB 24 2016
The Flood Warning continues for
the Green River at Woodbury.
* until late Saturday night.
* At 7:00 PM Wednesday the stage was 32.4 feet.
* Flood stage is 33.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to
rise to near 36.6 feet by early Friday morning. The river will fall
below flood stage by Saturday before midnight.
* Impact...At 37.0 feet...Several county roads flood near Woodbury.
* Flood History...This crest compares to a previous crest of 36.5
feet on Apr 19 1998.
&&
LAT...LON 3724 8641 3728 8659 3739 8678 3728 8680
3716 8665 3713 8641
$$399
WGUS83 KLMK 251505
FLSLMK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1005 AM EST THU FEB 25 2016
...The Flood Warning continues for the following rivers in
Kentucky...
Green River at Woodbury
affecting the following counties in Kentucky...Butler...Warren.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are affected by these crests take any necessary actions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
&&
KYC031-227-260505-
/O.EXT.KLMK.FL.W.0005.000000T0000Z-160227T1230Z/
/WDBK2.1.ER.160225T0400Z.160226T0600Z.160227T0630Z.NO/
1005 AM EST THU FEB 25 2016
The Flood Warning continues for
the Green River at Woodbury.
* until Saturday morning.
* At 9:00 AM Thursday the stage was 33.9 feet.
* Flood stage is 33.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 35.0 feet by
after midnight Friday. The river will fall below flood stage early
Saturday morning.
* Impact...At 37.0 feet...Several county roads flood near Woodbury.
* Flood History...This crest compares to a previous crest of 35.5
feet on Feb 5 2016.
&&
LAT...LON 3724 8641 3728 8659 3739 8678 3728 8680
3716 8665 3713 8641
$$
MRC434
WGUS83 KLMK 260159
FLSLMK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
859 PM EST THU FEB 25 2016
...The Flood Warning continues for the following rivers in
Kentucky...
Green River at Woodbury
affecting the following counties in Kentucky...Butler...Warren.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are affected by these crests take any necessary actions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
&&
KYC031-227-261959-
/O.EXT.KLMK.FL.W.0005.000000T0000Z-160227T1300Z/
/WDBK2.1.ER.160225T0400Z.160226T0100Z.160227T0700Z.NO/
859 PM EST THU FEB 25 2016
The Flood Warning continues for
the Green River at Woodbury.
* until Saturday morning.
* At 8:00 PM Thursday the stage was 34.2 feet.
* Flood stage is 33.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early Saturday morning.
* Impact...At 33.0 feet...KY 403 at James McKinney Bridge floods.
Water overflows lock wall.
* Flood History...This crest compares to a previous crest of 34.2
feet on Mar 11 2011.
&&
LAT...LON 3724 8641 3728 8659 3739 8678 3728 8680
3716 8665 3713 8641
$$335
WGUS83 KLMK 261710
FLSLMK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1210 PM EST FRI FEB 26 2016
...The Flood Warning continues for the following rivers in
Kentucky...
Green River at Woodbury
affecting the following counties in Kentucky...Butler...Warren.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are affected by these crests take any necessary actions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
&&
KYC031-227-270320-
/O.EXT.KLMK.FL.W.0005.000000T0000Z-160227T0320Z/
/WDBK2.1.ER.160225T0400Z.160226T0100Z.160226T2120Z.NO/
1210 PM EST FRI FEB 26 2016
The Flood Warning continues for
the Green River at Woodbury.
* until this evening.
* At 11:00 AM Friday the stage was 33.5 feet.
* Flood stage is 33.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
late this afternoon.
* Impact...At 33.0 feet...KY 403 at James McKinney Bridge floods.
Water overflows lock wall.
&&
LAT...LON 3724 8641 3728 8659 3739 8678 3728 8680
3716 8665 3713 8641
$$
CMC894
WGUS83 KLMK 262250
FLSLMK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
550 PM EST FRI FEB 26 2016
...The Flood Warning is cancelled for the following rivers in
Kentucky...
Green River at Woodbury
affecting the following counties in Kentucky...Butler...Warren.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you are affected by these crests take any necessary actions.
Additional information is available at
water.weather.gov/ahps2/index.php?wfo=lmk.
&&
KYC031-227-262320-
/O.CAN.KLMK.FL.W.0005.000000T0000Z-160227T0320Z/
/WDBK2.1.ER.160225T0400Z.160226T0100Z.160226T2100Z.NO/
550 PM EST FRI FEB 26 2016
The flood warning is cancelled for
the Green River at Woodbury.
* At 5:00 PM Friday the stage was 32.8 feet.
* Flood stage is 33.0 feet.
* Fell below flood stage at 4:00 PM Friday.
* Forecast...The river will continue to fall to 29.8 feet by Saturday
morning.
&&
LAT...LON 3724 8641 3728 8659 3739 8678 3728 8680
3716 8665 3713 8641
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Feb 24, 5:06 AM CST, 3 hours 21 minutes earlier.
Area forecast discussion, Feb 24, 5:06 AM CST, 3 hours 21 minutes before
Area Forecast Discussion National Weather Service Louisville KY 606 AM EST WED FEB 24 2016 ...Updated Aviation Discussion... .SHORT TERM (Now through Friday)... Issued at 300 AM EST Wed Feb 24 2016 ...Strong Storm System Bringing Heavy Rain, A Few Strong Thunderstorms, Gusty Winds, and then Snow... Hydro... Widespread light to moderate rainfall associated with a strong southern Mississippi River Valley storm system is quickly lifting north across the region at this hour. Dry slot evident on water vapor imagery is already working into our south and will make shower and thunderstorm activity more spotty in nature through the day. Overall, everyone will still have 90-100% chances for rain. Most locations have picked up between a half an inch to as much as 1.3 inches in our far SW. Heaviest rain axis is expected to shift to along and north of the Ohio River for the remainder of the event. Overall rainfall totals of 1.5 to 2 inches are expected along and NW of a BWG to LEX line. SE of that line 1 to 1.5 inches. No changes to the thinking that we can handle this rainfall. Will have to monitor rivers as rainfall totals accumulate. Showers and Storms/Marginal Severe Risk/Wind Gusts... 990 mb surface low currently over western TN is expected to lift NE and just to the west of a BWG to SDF line through this afternoon, just ahead of a strong closed low. This feature will lift a mini warm sector up into our area through the morning and early afternoon. The milder/more moist airmass underneath steepening mid level lapse rates should help to create some instability east of the BWG to SDF line. Numerous showers and scattered thunderstorms should move through and develop in the warm sector where a marginal severe wind threat will exist. Additionally, a marginal severe hail threat may develop given the low freezing levels. Suppose a few rotating storms may be possible as well. Like SPC's placement of marginal risk for the late morning and early afternoon. Along with the marginal severe risk, wind gusts may reach into the 30-40 mph range at times, just below Wind Advisory criteria. May still need to upgrade to an Advisory for the evening and overnight hours but still a bit uncertain so will hold off for now. Will likely be issuing an SPS to cover the several weather concerns through the day and into tonight. Change Over to Snow This Evening... As the storm system lifts off to our NE early this evening, colder air will crash in from the west, and deformation band will pivot back across our region. P-types will change over to a mix of rain/snow, and then snow. Will also note that low level thermal profiles support a period of ice pellets/sleet with the change over through the evening hours. Surface temps should only fall to freezing and just above through the overnight, along with a wet/warm ground. These factors will hurt overall snow accumulation chances, although periods of moderate snow may still allow for a few slushy spots by dawn on Thursday. Most accums will occur on grassy/elevated surfaces. Will also note that wind gusts between 30 and 40 mph will continue through the night. Best chance for advisory criteria winds would be east of a BWG to LEX line. Thursday - Thursday Night... The combination of lingering low level moisture, another disturbance dropping in from the NW, and an upslope component will allow for lingering scattered to numerous snow showers. Overall, temperatures are expected to stay just above freezing until after Midnight early Friday, so accums should be limited. Additionally, there will be a period of rain mixing in across central KY on Thursday afternoon. So, light accums again mainly on grassy and elevated surfaces. By the time, surface temps are favorable for accums late Thursday night, coverage should be limited to iso-sct across the Blue Grass region where a dusting to a quarter inch of snow is possible. Friday... We remain under NW flow aloft with expansive surface high pressure to our SW by Friday. Will continue for a dry forecast, but may have to watch for a small chance of flurries in our NE Friday morning. Temperatures reach mostly into the upper 30s for highs. A few far SW locations should see lower 40s. .LONG TERM (Saturday through Tuesday)... Issued at 240 AM EST Wed Feb 24 2016 Mild pattern returns this weekend as upper ridging over the Plains expands eastward. Temps recover to above climo on Saturday with plenty of sunshine. Expect an unseasonably mild and breezy Sunday as the surface gradient tightens ahead of a progressive northern stream shortwave. Temps will climb solidly into the 60s, but SW wind gusts will be pushing 30 mph. Cold front trailing behind this system will swing through on Sunday night, but will be starting to wash out and could become starved for moisture. Still carrying chance POPs on Sunday night, but QPF and confidence are decreasing with each model run. Mild weather will continue into early next week, but precip chances could ramp up as early as Tuesday as the pattern amplifies ahead of another upper low digging into Texas. GFS is considerably slower than ECMWF with this system, so will limit Tuesday POP to slight chance. && .AVIATION (12Z TAF Update)... Updated at 605 AM EST Wed Feb 24 2016 Surface low is approaching the KY/TN border near CKV, with the dry slot punching well north into Kentucky. SDF is still in both IFR ceiling and vis, while BWG and LEX have improved to VFR as the rain shuts off. Winds there have shifted to the S and SE as the inverted sfc trof pivoted through, while SDF remains out of the north. General trend is a little faster than the previous forecast, and initially a little more optimistic. As the dry slot continues its northward push, will see winds come around to SW and become a bit gusty, especially in BWG and LEX where we could gust near 25 kt. Will see showers pop in the warm sector as mixing increases, and ceilings will go back into fuel-alternate. Cold front comes through BWG mid-afternoon, and SDF and LEX late afternoon/early evening. Winds will come around to due west, with gusts in the 25-30 kt range. Direction will make it a challenging crosswind at SDF and LEX due to runway orientation. Look for borderline IFR/MVFR ceilings during the evening hours. Slight improvement after midnight as we transition to more of a snow shower regime, but fuel-alternate ceilings persist except at BWG, where the moisture will be chased out by the cold air. && .LMK Watches/Warnings/Advisories... KY...NONE. IN...NONE. && Short Term........BJS Long Term.........RAS Aviation..........RAS
Hazardous weather outlook, Feb 24, 3:01 AM CST, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 401 AM EST WED FEB 24 2016 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-250915- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT- OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD- FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE- GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN- LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL- CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...PAOLI...ORLEANS...FRENCH LICK...SALEM... SCOTTSBURG...AUSTIN...MADISON...JASPER...HUNTINGBURG...BROWNSTOWN... MILLTOWN...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...CLARKSVILLE...LEWISPORT...HAWESVILLE... HARDINSBURG...IRVINGTON...CLOVERPORT...BRANDENBURG...MULDRAUGH... BEAVER DAM...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...RADCLIFF... FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE...HILLVIEW...BROOKS... LOUISVILLE...LA GRANGE...BUCKNER...CRESTWOOD...PEWEE VALLEY... BEDFORD...MILTON...EMINENCE...NEW CASTLE...PLEASUREVILLE... CAMPBELLSBURG...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA... TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS... CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE... WILMORE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...BEREA...MORGANTOWN...BROWNSVILLE... HORSE CAVE...MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE...LIBERTY... STANFORD...RUSSELLVILLE...BOWLING GREEN...FRANKLIN...PROVIDENCE... SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA... RUSSELL SPRINGS...JAMESTOWN...BURKESVILLE...ALBANY 401 AM EST WED FEB 24 2016 /301 AM CST WED FEB 24 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. LOCALLY HEAVY RAINFALL IS POSSIBLE TODAY AS STRONG LOW PRESSURE MOVES THROUGH THE OHIO VALLEY. TOTAL RAINFALL AMOUNTS LOCALLY EXCEEDING 2 INCHES MAY CAUSE FLOODING. A FEW THUNDERSTORMS MAY BRING SOME LOCALLY STRONG WINDS AND SMALL HAIL TO LOCATIONS EAST OF A BOWLING GREEN TO LEXINGTON LINE THIS MORNING INTO THE EARLY AFTERNOON. EVEN OUTSIDE OF THUNDERSTORMS... STRONG GUSTY WINDS ARE EXPECTED INTO THURSDAY AS THE LOW PRESSURE SYSTEM CROSSES THE AREA. GUSTS MAY REACH 30 TO 40 MPH AT TIMES. AS COLD AIR RUSHES IN ON THE BACK SIDE OF THE SYSTEM...A PERIOD OF LIGHT SNOW IS EXPECTED TONIGHT. SOME LIGHT ACCUMULATIONS ARE POSSIBLE MAINLY ON GRASSY AND ELEVATED SURFACES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED TO NUMEROUS SNOW SHOWERS ARE POSSIBLE AT TIMES THURSDAY AND MAINLY IN THE BLUE GRASS REGION OF CENTRAL KENTUCKY THURSDAY NIGHT. SOME LIGHT ACCUMULATIONS ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY FLOODING...STRONG WINDS...OR HAIL TONIGHT INTO WEDNESDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. BJS
In the hours before
Special weather statement, Feb 24, 3:19 AM CST, 5 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 419 AM EST WED FEB 24 2016 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-241700- ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON- FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN- BULLITT-OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON- WOODFORD-FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE- MARION-BOYLE-GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR- CASEY-LINCOLN-LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE- ADAIR-RUSSELL-CUMBERLAND-CLINTON- INCLUDING THE CITIES OF...PAOLI...ORLEANS...FRENCH LICK...SALEM... SCOTTSBURG...AUSTIN...MADISON...JASPER...HUNTINGBURG... BROWNSTOWN...MILLTOWN...MARENGO...TELL CITY...CORYDON... NEW ALBANY...JEFFERSONVILLE...CLARKSVILLE...LEWISPORT... HAWESVILLE...HARDINSBURG...IRVINGTON...CLOVERPORT...BRANDENBURG... MULDRAUGH...BEAVER DAM...HARTFORD...LEITCHFIELD...ELIZABETHTOWN... RADCLIFF...FORT KNOX...MOUNT WASHINGTON...SHEPHERDSVILLE... HILLVIEW...BROOKS...LOUISVILLE...LA GRANGE...BUCKNER... CRESTWOOD...PEWEE VALLEY...BEDFORD...MILTON...EMINENCE... NEW CASTLE...PLEASUREVILLE...CAMPBELLSBURG...SHELBYVILLE... FRANKFORT...GEORGETOWN...CYNTHIANA...TAYLORSVILLE... LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...CARLISLE... BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...WILMORE... WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER... RICHMOND...BEREA...MORGANTOWN...BROWNSVILLE...HORSE CAVE... MUNFORDVILLE...GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD... RUSSELLVILLE...BOWLING GREEN...FRANKLIN...PROVIDENCE... SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA... RUSSELL SPRINGS...JAMESTOWN...BURKESVILLE...ALBANY 419 AM EST WED FEB 24 2016 /319 AM CST WED FEB 24 2016/ ...STRONG STORM SYSTEM BRINGING SEVERAL WEATHER HAZARDS THROUGH THURSDAY... STRONG LOW PRESSURE WILL LIFT NORTHEAST THROUGH THE OHIO RIVER VALLEY TODAY AND TONIGHT. AS THIS OCCURS...SEVERAL WEATHER HAZARDS WILL BE POSSIBLE. THE FIRST CONCERN WILL BE WITH LOCALLY HEAVY RAINFALL UP TO 2 INCHES IN SPOTS FROM WEST CENTRAL KENTUCKY INTO SOUTHERN INDIANA. SOME MINOR FLOODING COULD OCCUR IN FLOOD PRONE AREAS. SCATTERED THUNDERSTORMS WILL BE POSSIBLE MAINLY EAST OF A BOWLING GREEN TO LEXINGTON LINE THIS MORNING THROUGH EARLY AFTERNOON. ANY THUNDERSTORM WILL BE CAPABLE OF STRONG GUSTY WINDS...SMALL HAIL AND LOCALLY HEAVY RAINFALL. OUTSIDE OF THUNDERSTORMS GUSTY WINDS BETWEEN 30 AND 40 MPH WILL BE COMMON LATER THIS AFTERNOON AND EVENING. COLD AIR WILL CRASH IN FROM THE WEST THIS EVENING AND TONIGHT... WITH RAIN CHANGING OVER TO SNOW. SOME LIGHT ACCUMULATIONS ARE POSSIBLE MAINLY ON GRASSY AND ELEVATED SURFACES BY DAWN THURSDAY. A FEW SLUSHY SPOTS MAY OCCUR ON ROADWAYS FOR THE THURSDAY MORNING COMMUTE. BJS
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 10:55 AM CST | Wind Advisory | LMK | Adair, Allen, Anderson, Barren, Bourbon, Boyle and 43 more | 9 hr |
Nearby
River Flood Warnings in Kentucky, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.